MAUDE Adverse Event Report: STRYKER INSTRUMENTS-KALAMAZOO PHOTONSABER F, 12 FR, STANDARD, ROUND

STRYKER INSTRUMENTS-KALAMAZOO PHOTONSABER F, 12 FR, STANDARD, ROUND
Model Number 12Fr, Standard, Round
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/28/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Discarded by user.
 
Event or Problem Description
It was reported that during a procedure at the user facility the device cracked.No medical intervention and no adverse consequences were reported with this event.As this event occurred during testing at the manufacturer facility, there was no patient involvement and no delay to a surgical procedure.

Brand Name
PHOTONSABER F, 12 FR, STANDARD, ROUND
Common Device Name
PHOTONSABER F, 12 FR, STANDARD, ROUND
Manufacturer (Section D)
STRYKER INSTRUMENTS-KALAMAZOO
4100 east milham avenue
kalamazoo MI 49001
MDR Report Key11151400
Report Number0001811755-2021-00057
Device Sequence Number14326280
Product Code GEI
UDI-Device Identifier00816728020424
UDI-Public00816728020424
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K191583
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/11/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number12Fr, Standard, Round
Device Catalogue Number1911273
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/30/2020
Initial Report FDA Received Date01/11/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1